MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that ventilator inoperable alarm occurred on the avea ventilator.At this time, there is no information regarding patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Results of investigation:vyaire medical received the device for evaluation.Technician visually inspected on uut (unit under test) assembly, the gas delivery engine assembly was received with no esd bag protection.The uut was installed in a known good avea test stand station.Powered in user mode where the unit showed ventilator inoperable fault alarms upon start-up.Installed a known good tca assembly and the uut was found to be functioning as intended, no vent inop alarms.Removed and installed tca assembly into avea tca test fixture.Powered into user mode where the unit showed ventilator inoperable fault alarms upon start-up.The reported complaint was able to be confirmed and duplicated.This is isolated to tca assembly.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15421192
Report Number2021710-2022-16624
Device Sequence Number14149643
Product Code CBK
UDI-Device Identifier10846446000368
UDI-Public(01)10846446000368(11)20041231
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17312-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown